MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG MEDPOR CUSTOMIZED CRANIAL-XL; IMPLANT

STRYKER LEIBINGER FREIBURG MEDPOR CUSTOMIZED CRANIAL-XL; IMPLANT
Catalog Number 54440410
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/23/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received it will be reported on a supplemental report.
 
Event or Problem Description
It was reported that a patient a second infection.Device was removed.
 
Additional Manufacturer Narrative
Update: h6.Due to the nature of the complaint, the observation described in the reported event could not be confirmed.Expanded investigations found no manufacturing or process-related issues contributing to the infection complaint.According to the r&d medpor expert, infections are typically caused by contamination during surgery or by later exposure.This statement, originally made during the investigation of a previous complaint, was confirmed by a stryker healthcare professional.Based on all available information, the root cause of this complaint could not be determined.The investigation revealed no indication of any systematic design, material, or manufacturing-related issues.Therefore, no corrective or preventive actions are deemed necessary at this time.The complaint has been added to the complaint trend.
 
Event or Problem Description
No new information.

Brand Name
MEDPOR CUSTOMIZED CRANIAL-XL
Common Device Name
IMPLANT
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
Manufacturer (Section G)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
verena baumgartner-kis
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
7614888208
MDR Report Key20283805
Report Number0008010177-2024-00101
Device Sequence Number8012938
Product Code FWP
UDI-Device Identifier07613252457664
UDI-Public07613252457664
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K143173
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number54440410
Device Lot Number2404101047
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/26/2024
Supplement Date Received by Manufacturer08/26/2024
Initial Report FDA Received Date09/23/2024
Supplement Report FDA Received Date06/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown